# SDR AALA20170213005

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 52,258 hours, 25,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING PRE-TAXI WALK AROUND, MAINTENANCE NOTICED A 2 INCH CRACK ON THE LEFT AFT TAIL SECTION SKIN FUSELAGE STATION 1474 JUST LEFT OF AFT AIRSTAIRS. REPAIRED IAW SRM 53-01-00-001 AND AARD 53-30-00-4. OPERATIONAL CHECK GOOD.
